# SDR SWIA201125905

- Difficulty date: March 27, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 19,772 hours, 15,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIDDLE EXTERNAL EMERGENCY LIGHT OVER RIGHT WING IS OUT. (FLT 4602)  RELAMPED EMERGENCY LIGHT.
